Vol. 7, No. 3, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Shuffle algebras, homology, and consecutive pattern avoidance

Vladimir Dotsenko and Anton Khoroshkin

Vol. 7 (2013), No. 3, 673–700

Shuffle algebras are monoids for an unconventional monoidal category structure on graded vector spaces. We present two homological results on shuffle algebras with monomial relations, and use them to prove exact and asymptotic results on consecutive pattern avoidance in permutations.

shuffle algebra, consecutive pattern avoidance, free resolution
Mathematical Subject Classification 2010
Primary: 05E15
Secondary: 18G10, 16E05, 05A16, 05A15, 05A05
Received: 13 September 2011
Accepted: 8 April 2012
Published: 23 August 2013
Vladimir Dotsenko
School of Mathematics
Trinity College
Dublin 2
Anton Khoroshkin
Simons Center for Geometry and Physics
Stony Brook University
Stony Brook, NY 11794-3636
United States
Bolshaya Cheremushkinskaya 25
117259, Moscow